- Journal of Siberian Federal University. Mathematics & Physics: 2012, Vol. 5, Issue 2
- Mikhalkin, Evgeny N.
- Contact information
- Mikhalkin, Evgeny N. : e-mail:
- algebraic equation; Gauss hypergeometric series; generalized hypergeometric series
Algebraic equations with one and two parameters are considered. We prove that solutions to such equations can be represented as linear combination of generalized hypergeometric series. This result allows to express (nonlinearly) solutions to cubic and quartic equations by Gauss hypergeometric series.
- Paper at repository of SibFU
Journal of Siberian Federal University. Mathematics & Physics / Certain Formulas for Solutions to Trinomial and Tetranomial Algebraic Equations
Full text (.pdf)